# SDR DALA2014091705068

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 65,971 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON RT LOAD TRANSMITTING PROFILE OF THE EMERGENCY EXIT DOOR 843 INTERNAL STRUCTURE.  REPLACED TRANSMITTING PROFILE OF THE EMERGENCY EXIT DOOR 843 INTERNAL STRUCTURE IAW SRM 51-72-11 AND DWG D52279021.
